Theorems on the bounds of solutions of semi-state models

Vladimir B. Bajić, Mirko M. Milić

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Theorems are proved that give necessary and sufficient conditions for solutions of semi-state models to be appropriately bounded on finite and infinite time intervals. For a non-linear subclass of models considered, as well as for general time-varying linear semi-state models, necessary and sufficient conditions reduce to the test of semi-definiteness or definiteness of a time-dependent matrix.

Original languageEnglish (US)
Pages (from-to)859-867
Number of pages9
JournalInternational Journal of Control
Volume43
Issue number3
DOIs
StatePublished - 1986
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Cite this